# SDR AALA20150811002

- Difficulty date: August 10, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 44,100 hours, 21,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8039001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMER LIGHTS IN FIRST CLASS FAIL TO TEST.  R & R B5-100 EMER LIGHT POWER SUPPLY IAW AMM 33-53-00.  SYS CHECKED NORMAL.
